# SDR 95ZZZX3503

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6903P
- Make and model: Piper PA-24-250
- Aircraft serial: 242037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Arm
- Part number: 20846000
- Condition: Cracked
- Location: Retain Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUNGEE ARMS CRACKED IN RADIUS FOR RETAINING PIN UPON REMOVAL.  THIS WAS THE THIN WALL AREA.
